# SDR QXEA200500694

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Scratched
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER LEFT HAND AND RIGHT HAND FORWARD ATTACH POINT LUGS ARE SCRATCHED ALONG OUTBOARD FACES.  REPAIRED IAW RD 8-55-847.
